# SDR GAIA01299OP

- Difficulty date: August 21, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Stiff
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 2019 - PHX-MHR - ON TAKEOFF, THE GEAR RETRACTED NORMAL, THE GEAR HANDLE WAS ABOUT TWO INCHES SHORT OF BEING IN THE FULL UP POSITION. RETURNED THE GEAR HANDLE TO OFF POSITION AND WAS DIFFICULT TO MOVE. RECYCLED THE HANDLE TO UP AND THE HANDLE MOVED ALL THE WAY TO THE UP POSITION. THE HANDLE WAS POSITIONED TO THE OFF POSITION. DURING CRUISE, THE RT MLG RED LIGHT ILLUM. NO ABNORMAL VIBRATIONS NOTED AND GEAR EXTENDED NORMALLY DURING APPROACH. CONTINUED APPROACH AND LANDED WITHOUT FURTHER DIFFICULTIES.  INSPECTED, CLEANED AND LUBED ASSOCIATED LINKAGE, PULLEYS AND CABLES ON THE GEAR HANDLE SYS. TESTED GEAR HANDLE WITH AND WITHOUT HYD POWER. OPS CHECKS GOOD. CYCLED MLG DOORS AND NO RED LIGHT NOTED. (M)
